# SDR SWAA2025081592307

- Difficulty date: July 17, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N902WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36615
- Aircraft time: 57,234 hours, 33,409 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER; S-28L END SPLICE IN BILGE AREA AFT OF E/E COMPARTMENT DOOR CUTOUT BS350+8 LBL10 WL140.<[01] REMOVED 2 FASTENERS ON REPORTED CORROSION AREA CLEAN AREA; REMOVED PROTECTIVE TREATMENT AND NOT CORROSION FOUND;[02] CORRECTION ITEM 1: REMOVED 2 FASTENERS ON REPORTED CORROSION AREA; REMOVED PROTECTIVE TREATMENT AND DAMAGE EVALUATED AND NOT CORROSION FOUND; INSTALLED 2EA FASTENERS AND RESTORED PROTECTIVE TREATMENT IAW SRM 51-10-02-0G; 51-40-02-0G-0 AND DWG 140A9101 REV:C.;[03] VERIFIED CORRECTIVE ACTION
